Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 21, NWS Green Bay, WI

March 5, 2012

NWS Green Bay, WI issued this small craft advisory at Mar 5, 2012, 4:16 AM CST. It took effect at Mar 6, 2012, 12:00 AM CST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Mar 5, 2012, 4:16 AM CST (10:16 UTC)
In effect from
Mar 6, 2012, 12:00 AM CST
Expired
Mar 9, 2012, 12:00 PM CST
In force
4 days
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

543 
WHUS73 KGRB 051016
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
416 AM CST MON MAR 5 2012

...BLUSTERY SOUTH WINDS LATE TONIGHT TO INCREASE WAVES...

.SOUTH WINDS WILL BE ON THE INCREASE TONIGHT AS HIGH PRESSURE
DEPARTS TO THE EAST AND A TROUGH OF LOW PRESSURE APPROACHES FROM
THE NORTHERN PLAINS. 

LMZ541>543-051830-
/O.NEW.KGRB.SC.Y.0021.120306T0600Z-120307T1500Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
416 AM CST MON MAR 5 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST WEDNESDAY. 

* WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS LATE TONIGHT
  AND CONTINUE INTO WEDNESDAY BEFORE SUBSIDING WEDNESDAY
  AFTERNOON. WINDS GUSTS TO 30 KNOTS CAN BE EXPECTED TUESDAY. 

* WAVES...WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT AND THEN TO
  5 TO 8 FEET TUESDAY INTO WEDNESDAY...BEFORE SUBSIDING LATER
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
17 follow-up statements
207 
WHUS73 KGRB 051614
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1014 AM CST MON MAR 5 2012

...BLUSTERY SOUTH WINDS LATE TONIGHT TO INCREASE WAVES...

.SOUTH WINDS WILL BE ON THE INCREASE TONIGHT AS HIGH PRESSURE
DEPARTS TO THE EAST AND A TROUGH OF LOW PRESSURE APPROACHES FROM
THE NORTHERN PLAINS.

LMZ541>543-060015-
/O.CON.KGRB.SC.Y.0021.120306T0600Z-120307T1500Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1014 AM CST MON MAR 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 9 AM CST WEDNESDAY...

* WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS LATE 
  TONIGHT AND CONTINUE INTO WEDNESDAY BEFORE SUBSIDING WEDNESDAY 
  AFTERNOON. WINDS GUSTS TO 30 KNOTS CAN BE EXPECTED TUESDAY. 

* WAVES...WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT AND THEN 
  TO 5 TO 8 FEET TUESDAY INTO WEDNESDAY...BEFORE SUBSIDING LATER 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
896 
WHUS73 KGRB 052120
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
320 PM CST MON MAR 5 2012

...STRONG SOUTH WINDS AND HIGH WAVES TONIGHT...

.SOUTH WINDS WILL BEGIN TO INCREASE EARLY TONIGHT AS HIGH PRESSURE
DEPARTS TO THE EAST. 

LMZ541>543-060530-
/O.EXT.KGRB.SC.Y.0021.120306T0600Z-120307T2200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
320 PM CST MON MAR 5 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM CST
WEDNESDAY...

* WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GALE
  FORCE GUSTS TO 35 KTS TONIGHT AND CONTINUE THROUGH WEDNESDAY
  AFTERNOON BEFORE DECREASING. 

* WAVES...WAVES WILL BUILD TO 4 TO 7 FEET OVERNIGHT AND TO 5 TO 8
  FEET TUESDAY AND WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
050 
WHUS73 KGRB 060303
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
903 PM CST MON MAR 5 2012

...INCREASING SOUTH WINDS AND BUILDING WAVES TONIGHT...

.HIGH PRESSURE DEPARTING TO THE EAST WILL CREATE INCREASING SOUTH
WINDS AND BUILDING WAVES TONIGHT.

LMZ541>543-061115-
/O.CON.KGRB.SC.Y.0021.120306T0600Z-120307T2200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
903 PM CST MON MAR 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 4 PM CST WEDNESDAY...

* WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GALE 
  FORCE GUSTS TO 35 KTS TONIGHT AND CONTINUE THROUGH WEDNESDAY 
  AFTERNOON BEFORE DECREASING. 

* WAVES...WAVES WILL BUILD TO 4 TO 7 FEET OVERNIGHT AND TO 5 TO 
  8 FEET TUESDAY AND WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
823 
WHUS73 KGRB 061011
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
411 AM CST TUE MAR 6 2012

...INCREASING SOUTH WINDS AND BUILDING WAVES TODAY...

.HIGH PRESSURE DEPARTING TO THE EAST AND LOW PRESSURE APPROACHING
FROM THE NORTHERN PLAINS WILL CREATE INCREASING SOUTH WINDS AND
BUILDING WAVES TODAY. WINDS MAY GUST TO NEAR GALE FORCE AT TIMES.
THE STRONG WINDS AND HIGH WAVES WILL PERSIST THROUGH WEDNESDAY.

LMZ541>543-061815-
/O.EXT.KGRB.SC.Y.0021.000000T0000Z-120308T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
411 AM CST TUE MAR 6 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY...

* SOUTH WINDS TO 25 TO 30 KTS WITH GUSTS TO NEAR GALE FORCE WILL
  CONTINUE THROUGH WEDNESDAY.

* WAVES WILL BUILD TO 6 TO 10 FT TODAY...AND CONTINUE THROUGH
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
KIECKBUSCH
729 
WHUS73 KGRB 061618
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1018 AM CST TUE MAR 6 2012

...GUSTY SOUTH WINDS AND HIGH WAVES TO CONTINUE...

.HIGH PRESSURE DEPARTING TO THE EAST AND LOW PRESSURE APPROACHING
FROM THE NORTHERN PLAINS WILL CREATE GUSTY SOUTH WINDS AND
HIGH WAVES. WINDS MAY GUST TO NEAR GALE FORCE AT TIMES. THE
STRONG WINDS AND HIGH WAVES WILL PERSIST THROUGH WEDNESDAY.

LMZ541>543-070030-
/O.CON.KGRB.SC.Y.0021.000000T0000Z-120308T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1018 AM CST TUE MAR 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* SOUTH WINDS TO 25 TO 30 KTS WITH GUSTS TO NEAR GALE FORCE WILL 
  CONTINUE THROUGH WEDNESDAY. 

* WAVES WILL BUILD TO 6 TO 9 FT...AND CONTINUE THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
623 
WHUS73 KGRB 062146
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
346 PM CST TUE MAR 6 2012

...GUSTY SOUTH WINDS AND HIGH WAVES TO CONTINUE...

.A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE DEPARTING INTO
THE ATLANTIC OCEAN AND LOW PRESSURE APPROACHING FROM THE NORTHERN
PLAINS WILL CONTINUE TO CREATE GUSTY SOUTH WINDS AND HIGH WAVES
ON LAKE MICHIGAN. WINDS MAY GUST TO NEAR GALE FORCE AT TIMES. THE
STRONG WINDS AND HIGH WAVES WILL PERSIST THROUGH WEDNESDAY
AFTERNOON.

LMZ541>543-070600-
/O.CON.KGRB.SC.Y.0021.000000T0000Z-120308T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
346 PM CST TUE MAR 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* SOUTH WINDS OF 20 TO 30 KTS WITH GUSTS TO NEAR GALE FORCE WILL
  CONTINUE THROUGH WEDNESDAY AFTERNOON.

* WAVES OF 6 TO 9 FT WILL CONTINUE THROUGH WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
519 
WHUS73 KGRB 070334
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
934 PM CST TUE MAR 6 2012

...GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES TO CONTINUE...

.A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE DEPARTING INTO
THE ATLANTIC OCEAN AND LOW PRESSURE APPROACHING FROM THE NORTHERN
PLAINS WILL CONTINUE TO CREATE GUSTY SOUTH TO SOUTHWEST WINDS AND
HIGH WAVES ON LAKE MICHIGAN. WINDS MAY GUST TO NEAR GALE FORCE
AT TIMES. THE STRONG WINDS AND HIGH WAVES WILL PERSIST THROUGH
WEDNESDAY AFTERNOON.

LMZ541>543-071145-
/O.CON.KGRB.SC.Y.0021.000000T0000Z-120308T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
934 PM CST TUE MAR 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* SOUTH TO SOUTHWEST WINDS OF 20 TO 30 KTS WILL CONTINUE THROUGH
  WEDNESDAY AFTERNOON. GUSTS TO NEAR GALE FORCE ARE POSSIBLE.

* WAVES OF 6 TO 9 FT WILL CONTINUE THROUGH WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
347 
WHUS73 KGRB 071031
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
431 AM CST WED MAR 7 2012

...GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES TO CONTINUE...

.A TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING COLD FRONT
WILL CONTINUE TO PRODUCE GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH
WAVES ON LAKE MICHIGAN THROUGH THIS EVENING. WINDS MAY GUST TO NEAR
GALE FORCE AT TIMES.

LMZ541>543-071845-
/O.EXT.KGRB.SC.Y.0021.000000T0000Z-120308T0400Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
431 AM CST WED MAR 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* SOUTH TO SOUTHWEST WINDS OF 15 TO 25 KTS WITH GUSTS TO 30 TO 35
  KTS WILL CONTINUE INTO THE EARLY EVENING...THEN GRADUALLY
  DIMINISH.

* WAVES OF 5 TO 8 FT WILL CONTINUE THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
KIECKBUSCH
058 
WHUS73 KGRB 071623
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1023 AM CST WED MAR 7 2012

...GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES TO CONTINUE...

.A TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING COLD FRONT
WILL CONTINUE TO PRODUCE GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH
WAVES ON LAKE MICHIGAN THROUGH THIS EVENING. WINDS MAY GUST TO
NEAR GALE FORCE AT TIMES.

LMZ541>543-080030-
/O.CON.KGRB.SC.Y.0021.000000T0000Z-120308T0400Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1023 AM CST WED MAR 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* SOUTH TO SOUTHWEST WINDS OF 20 TO 25 KTS WITH GUSTS TO 30 TO 35
  KTS WILL CONTINUE INTO THE EARLY EVENING...THEN GRADUALLY
  DIMINISH.

* WAVES OF 5 TO 8 FT WILL CONTINUE THROUGH THIS EVENING...THEN
  SLOWLY SUBSIDE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
186 
WHUS73 KGRB 072111
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
311 PM CST WED MAR 7 2012

...GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES CONTINUING THIS
EVENING...

.A TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING COLD FRONT
WILL CONTINUE TO PRODUCE GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH
WAVES ON LAKE MICHIGAN THROUGH THIS EVENING. WINDS MAY GUST TO
NEAR GALE FORCE AT TIMES. THE FRONT IS EXPECTED TO PUSH THROUGH THE
AREA EARLY THIS EVENING. WINDS WILL QUICKLY DIMINISH AND BECOME
WEST BEHIND THE FRONT BY EARLY TONIGHT.

LMZ541>543-080400-
/O.CON.KGRB.SC.Y.0021.000000T0000Z-120308T0400Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
311 PM CST WED MAR 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* SOUTH TO SOUTHWEST WINDS OF 20 TO 25 KTS WITH GUSTS TO 30 TO 35
  KTS WILL CONTINUE INTO THE EARLY EVENING...THEN DIMINISH TO 10
  TO 15 KTS OUT OF THE WEST BY MIDNIGHT.

* WAVES OF 5 TO 8 FT WILL CONTINUE THROUGH THIS EVENING...THEN SUBSIDE
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
781 
WHUS73 KGRB 080324
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
924 PM CST WED MAR 7 2012

...GUSTY WINDS CONTINUING THIS OVERNIGHT..

.A TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING COLD FRONT
WILL CONTINUE TO PRODUCE GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH
WAVES ON LAKE MICHIGAN THROUGH THIS EVENING. THE FRONT IS
EXPECTED TO PUSH THROUGH THE AREA TONIGHT. WINDS WILL
DIMINISH SLIGHTLY AND BECOME WEST BEHIND THE FRONT...HOWEVER WINDS
SHOULD STILL BE HAZARDOUS AT TIMES TO SMALLER BOATS. WINDS WILL
INCREASE AGAIN THURSDAY OUT OF THE WEST AND CONTINUE THROUGH THE
DAY...HOWEVER OFFSHORE WINDS SHOULD ALLOW WAVES TO REMAIN LOW.

LMZ541>543-081130-
/O.EXT.KGRB.SC.Y.0021.000000T0000Z-120309T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
924 PM CST WED MAR 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THURSDAY...

* SOUTH TO SOUTHWEST WINDS OF 20 TO 25 KTS WILL CONTINUE LATE THIS
  EVENING ...THEN DIMINISH TO 10 TO 20 KTS OUT OF THE WEST AFTER MIDNIGHT.
  THE WEST WINDS WILL INCREASE AGAIN TO 15 TO 25 KTS THURSDAY
  MORNING AND CONTINUE THROUGH THE AFTERNOON.

* WAVES OF 3 TO 6 FT WILL CONTINUE THROUGH THIS EVENING...THEN
  SUBSIDE TO 1 TO 3 FT AFTER MIDNIGHT. WAVES WILL REMAIN AT THIS
  LEVEL ON THURSDAY AS WINDS WILL BE OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
166 
WHUS73 KGRB 081016
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
416 AM CST THU MAR 8 2012

...GUSTY WEST TO NORTHWEST WINDS TO CONTINUE INTO FRIDAY...

.GUSTY NORTHWEST WINDS WILL DEVELOP IN THE WAKE OF A COLD FRONT
TODAY. A SECONDARY COLD FRONT WILL BRING ANOTHER SURGE OF STRONG
WINDS TO THE REGION TONIGHT. GUSTS TO 30 TO 35 KTS WILL BE
POSSIBLE AT TIMES.

LMZ541>543-081830-
/O.EXT.KGRB.SC.Y.0021.000000T0000Z-120309T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
416 AM CST THU MAR 8 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST FRIDAY...

* WEST TO NORTHWEST WINDS 15 TO 25 KTS...WITH GUSTS TO 30 TO 35
  KTS...WILL CONTINUE THROUGH FRIDAY MORNING.

* WAVES WILL RANGE FROM AROUND 2 FT NEAR THE SHORE...TO 3 TO 5 FT
  TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
678 
WHUS73 KGRB 081621
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1021 AM CST THU MAR 8 2012

...GUSTY WEST TO NORTHWEST WINDS TO CONTINUE INTO FRIDAY...

.GUSTY NORTHWEST WINDS WILL DEVELOP IN THE WAKE OF A COLD FRONT. A
SECONDARY COLD FRONT WILL BRING ANOTHER SURGE OF STRONG WINDS TO
THE REGION TONIGHT. GUSTS TO 30 TO 35 KTS WILL BE POSSIBLE AT
TIMES.

LMZ541>543-090030-
/O.CON.KGRB.SC.Y.0021.000000T0000Z-120309T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1021 AM CST THU MAR 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

* WEST TO NORTHWEST WINDS 15 TO 25 KTS...WITH GUSTS TO 30 TO 35 
  KTS...WILL CONTINUE THROUGH FRIDAY MORNING. 

* WAVES WILL RANGE FROM AROUND 2 FT NEAR THE SHORE...TO 3 TO 5 
  FT TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
983 
WHUS73 KGRB 082117
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
317 PM CST THU MAR 8 2012

...GUSTY WEST TO NORTHWEST WINDS TO CONTINUE INTO FRIDAY...

.A SECONDARY COLD FRONT WILL BRING ANOTHER SURGE OF STRONG WINDS
NORTHWEST TO THE REGION TONIGHT. GUSTS TO 30 TO 35 KTS WILL BE
POSSIBLE AT TIMES. STRONG WINDS WILL CONTINUE INTO FRIDAY BEFORE
HIGH PRESSURE ALLOWS WINDS TO DIMINISH BY FRIDAY AFTERNOON.

LMZ541>543-090530-
/O.CON.KGRB.SC.Y.0021.000000T0000Z-120309T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
317 PM CST THU MAR 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

* WEST TO NORTHWEST WINDS WILL INCREASE THIS EVENING 15 TO 25 KTS...WITH
  GUSTS TO 30 TO 35 KTS...WILL CONTINUE THROUGH FRIDAY MORNING.

* WAVES WILL RANGE FROM AROUND 2 FT NEAR THE SHORE...TO 3 TO 5 
  FT TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
217 
WHUS73 KGRB 090342
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
942 PM CST THU MAR 8 2012

...GUSTY WEST TO NORTHWEST WINDS TO CONTINUE INTO FRIDAY...

.A SECONDARY COLD FRONT WILL BRING ANOTHER SURGE OF STRONG WINDS
NORTHWEST TO THE REGION TONIGHT. GUSTS TO 30 TO 35 KTS WILL BE
POSSIBLE AT TIMES OVERNIGHT . STRONG WINDS WILL CONTINUE FRIDAY
BEFORE HIGH PRESSURE CAUSES WINDS TO DIMINISH BY FRIDAY AFTERNOON.

LMZ541>543-091145-
/O.CON.KGRB.SC.Y.0021.000000T0000Z-120309T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
942 PM CST THU MAR 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

* WEST TO NORTHWEST WINDS WILL INCREASE THIS EVENING 15 TO 25
  KTS...WITH GUSTS TO 30 TO 35 KTS... AND ARE EXPECTED TO CONTINUE
  THROUGH FRIDAY MORNING.

* WAVES WILL RANGE FROM AROUND 2 FT NEAR THE SHORE...TO 3 TO 5 
  FT TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
423 
WHUS73 KGRB 091026
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
426 AM CST FRI MAR 9 2012

...GUSTY NORTHWEST WINDS TO CONTINUE THIS MORNING...

.NORTHWEST WINDS WILL GUST TO 30 TO 35 KTS THIS MORNING...THEN
SUBSIDE AS HIGH PRESSURE BUILDS INTO THE REGION THIS AFTERNOON.

LMZ541>543-091800-
/O.CON.KGRB.SC.Y.0021.000000T0000Z-120309T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
426 AM CST FRI MAR 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* NORTHWEST WINDS 15 TO 25 KNOTS...WITH GUSTS TO 30 TO 35 KNOTS...
  WILL GRADUALLY DIMINISH BY MIDDAY TODAY.

* WAVES WILL RANGE FROM AROUND 2 FEET NEAR THE SHORE...TO 3 TO 5 
  FEET TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
018 
WHUS73 KGRB 091600
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1000 AM CST FRI MAR 9 2012

...GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THE MORNING...

.NORTHWEST WINDS WILL GUST TO AROUND 30 KTS DURING THE REST OF
THE MORNING...THEN DIMINISH DURING THE AFTERNOON AS HIGH PRESSURE
BUILDS INTO THE REGION. 

LMZ541>543-091800-
/O.CON.KGRB.SC.Y.0021.000000T0000Z-120309T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1000 AM CST FRI MAR 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* NORTHWEST WINDS 15 TO 25 KNOTS...WITH GUSTS TO AROUND 30
  KNOTS...WILL GRADUALLY DIMINISH BY MIDDAY.

* WAVES WILL RANGE FROM AROUND 2 FEET NEAR THE SHORE...TO 3 TO 5 
  FEET TOWARD OPEN WATER...SUBSIDING DURING THE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 5, 4:05 AM CST, 11 minutes earlier.

Area forecast discussion, Mar 5, 4:05 AM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
405 AM CST MON MAR 5 2012

.SHORT TERM....TODAY/TONIGHT/TUESDAY. WEAK SURFACE TO H8 RIDGE
DRIFTING OVER THE STATE HAS DECREASED CLOUDS EARLIER TONIGHT AND
OVERALL DIMINISHED LIGHT SNOW SHOWER OR FLURRY ACTIVITY. A PATCH
OF CLOUDS WITH ISOLATED FLURRIES BISECTS THE CENTRAL PORTION OF
THE STATE EARLY THIS MORNING SO MAY NEED TO LINGER SOME PATCHY
CLOUDS AND PERHAPS FLURRIES EARLY THIS AM. OTHERWISE ATTENTION
THEN TURNS TO WARM AIR ADVECTION PATTERN DEVELOPING LATER TODAY
AND CONTINUING INTO TUESDAY. SOME OBSERVATIONS IN NORTHERN
MINNESOTA ALREADY REPORTING FLURRIES AND FOG EARLY THIS MORNING
IN THE APPROACHING BAROCLINIC ZONE. STRONGER REGION OF LIFT WITH
RETURN FLOW NOTED OVER NORTH DAKOTA EARLY THIS AM. MOST MODELS
HAVE BEEN GENERATING SOME LIGHT QPF LATE TODAY INTO THIS EVENING
AND APPEARS TO BE VERIFYING SO FAR THIS MORNING. WILL ADD A SMALL
PCPN MENTION FOR THE NORTHWOODS FOR THIS AFTERNOON AND INTO TONIGHT.

WARMER AIR ON INCREASING SOUTHWEST WINDS WILL CONTINUE TO FILTER
INTO THE AREA LATER TONIGHT INTO TUESDAY. WARMER TEMPERATURES WILL
RETURN TO THE AREA.

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY.
MODELS WERE SIMILAR IN TIMING OF PRECIPITATION ASSOCIATED WITH THE
COLD FRONT THAT WAS FORECAST TO PASS THROUGH WISCONSIN ON WEDNESDAY.
WOULD NOT BE THAT SURPRISED IF A LITTLE PRECIPITATION DEVELOPED IN
WARM ADVECTION AHEAD OF THE FRONT...BUT WILL LEAVE TUESDAY NIGHT
DRY. WARMER AIR AND HIGHER DEW POINTS WILL LIKELY RESULT IN FOG
OVER THE SNOW COVERED FORECAST AREA. HOW MUCH OF A PROBLEM THE FOG
BECOMES IS UNCERTAIN RIGHT NOW AS FOG FORECASTS USUALLY CAUSE
HEADACHES. TEMPERATURES WILL LIKELY BE STEADY OR SLOWLY RISE
DURING THE NIGHT.

MUCH OF THE AREA WILL SEE HIGH TEMPERATURES OCCUR EARLY ON
WEDNESDAY BEFORE THE COLD FRONT PASSES. HAVE SOME RAIN AND SNOW
MENTIONED IN THE NORTH DURING THE AFTERNOON AS PRECIPITATION TYPE
BECOMES QUESTIONABLE IN THE COLD ADVECTION BEHIND THE FRONT.
CONTINUED WITH TRANSITION TO SNOW OR RAIN AND SNOW AS THE FRONT
PASSES THROUGH THE REST OF THE AREA WEDNESDAY NIGHT. MODEL QPF
WOULD SUGGEST THAT PRECIPITATION WILL BE OUT OF THE FORECAST AREA
BY 12Z THURSDAY AS HIGH PRESSURE PUSHES INTO THE REGION BEHIND THE
FRONT. THE HIGH AND UPPER RIDGE SHOULD KEEP THE AREA DRY THROUGH
THE REST OF THE WEEK.

THERE IS STILL SOME QUESTION REGARDING THE NEXT SYSTEM THAT IS
EXPECTED TO IMPACT THE AREA...SO HAVE SLIGHT CHANCE OF RAIN ON
SATURDAY NIGHT THEN CHANCE ON SUNDAY. STAY TUNED...DETAILS MAY CHANGE.
&&

.AVIATION...MAINLY VFR CONDITIONS TODAY WITH A SCT-BKN040 REGION
OF CLOUDS PASSING OVER THIS MORNING. AREAS OF MVFR CIGS WITH
SCATTERED MVFR VSBYS DUE TO SNOW SHOWERS MAY PASS OVER NORTHERN
WISCONSIN LATER TODAY INTO TONIGHT...WHILE MAINLY VFR CONDITIONS
EXPECTED ELSEWHERE. INCREASING SOUTHWEST WINDS AT 2000 FT AND
ALOFT OVERNIGHT MAY PRODUCE LOW LEVEL SHEAR CONDITIONS.
&&

.MARINE...INCREASING SOUTH WINDS TONIGHT WILL BEGIN INCREASING WAVES
LATE TONIGHT AND WILL LIKELY CONTINUE INTO WEDNESDAY BEFORE A
FRONT DROPS INTO THE AREA.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TDH/MG
Hazardous weather outlook, Mar 4, 2:16 PM CST, 14 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
216 PM CST SUN MAR 4 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-052030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
216 PM CST SUN MAR 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

HAZARDOUS TRAVEL IS POSSIBLE TONIGHT. A LIGHT COATING OF NEW SNOW
COULD MAKE UNTREATED ROADS SLICK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-052030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
216 PM CST SUN MAR 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

GUSTS FROM THE SOUTH APPROACHING GALE FORCE ARE POSSIBLE LATE
MONDAY NIGHT THROUGH TUESDAY NIGHT.

RE/JS

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.